Parametrized variational inequality approaches to generalized Nash equilibrium problems with shared constraints
No abstract is available for this item.
Volume (Year): 48 (2011)
Issue (Month): 3 (April)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Steffan Berridge & Jacek Krawczyk, .
"Relaxation Algorithms in Finding Nash Equilibrium,"
Computing in Economics and Finance 1997
159, Society for Computational Economics.
- Jacek Krawczyk, 2007. "Numerical solutions to coupled-constraint (or generalised Nash) equilibrium problems," Computational Management Science, Springer, vol. 4(2), pages 183-204, April.
- Harker, Patrick T., 1991. "Generalized Nash games and quasi-variational inequalities," European Journal of Operational Research, Elsevier, vol. 54(1), pages 81-94, September.
- Ferris, Michael C. & Munson, Todd S., 2000. "Complementarity problems in GAMS and the PATH solver," Journal of Economic Dynamics and Control, Elsevier, vol. 24(2), pages 165-188, February.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:48:y:2011:i:3:p:423-452. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.